Belotero and the Eyes
Belotero is a great injection for under the eye areas. You can definitely develop bruising and swelling after the injection. Best to seek an expert for great results. Best, Dr. Green
Swelling and bruising after Belotero
Thank you for the question! There is always a chance of bruising and swelling when you have fillers injected. To help minimize this, avoid aspirin and aspirin products (Ibuprofen, Aleve, etc) one week before your treatment. Take a supplement like Arnica to aid in the healing. Apply ice when treatment is completed. You will see immediate results lasting up to six months. Complications are rare but should they occur, you would need to return to see your physician/injector. Good luck!
Recovery after Belotero under Eyes
The best way to minimize bruising from filler injection under the eyes is to use a cannula instead of a sharp needle. The cannula is inserted under the skin and is gently advanced into the area to be injected. It has a blunt tip so it pushes blood vessels away rather than piercing them. I would recommend that you seek out an experienced injector who uses cannulas in this delicate area.
The results of filler injections are immediate but I tell my patients to give it at least a week to let it fully settle in and for any swelling to resolve.
Belotero is composed of hyaluronic acid and can be dissolved if needed. I only use HA fillers under the eyes.
Belotero side effects
Possibly but it depends on the location of filler as well as if you are taking any supplements or medications. Also, in order to get the best results go to a board certified dermatologist or plastic surgeon that is very familiar with injectables.
Thank you for your question. There's always a risk of swelling and bruising after every injectable procedure. The results are immediate, and you can follow along with a handheld mirror. The best way to avoid complications, is to go to a very well-qualified injector who such as a board-certified plastic surgeon or dermatologist who has a high volume of injectables and their practice.
Side effects from injectable dermal fillers include bruising and swelling
Hello, Although significant bruising after injecting Belotero under the eyes is not typical (in my hands it is not), bruising either minor or more significant is certainly possible. Minor bruising is common after any injectable. Bruising and swelling can last 1-2 weeks or sometimes even longer in some patients. Make sure you are not taking any medications or herbs that thin the blood, for 7-10 days prior to treatment, as this will likely result in greater bruising. Some OTC herbs such as Arnica taken before and after the injection may help reduce the amount of bruising encountered. Also, using a cold compress during and after the injection will help prevent more significant bruising and swelling. The results from adding volume to the face, including under the eyes, are immediate. Significant complications are quite rare. I recommmend you ask your injector about potential complications from receiving this treatment.
Belotero Under Eyes , Use Cannulas
All fillers can leave bruising and swelling, with cannulas that is limited. The results are immediate but the final results are best appreciated in 2-3 weeks after injection. Best, Dr. Emer.
Questions About Belotero Filler
1. There is a risk for bruising and swelling with any type of filler injection. The risk is a little higher when treating under the eyes as the skin is much thinner and there are a lot of blood vessels in the area. I use microcannulas when I treat this area and it decreases the risks of bruising and swelling significantly.
2. Results are immediate. You will see improvement right away and it will continue to improve over the next couple of weeks.
3. When performed by an experienced physician complications are minimal. Any complications, should they occur, can most often be treated easily. Some may require dissolving the filler with Hyaluronidase.
Hope these answers help. Best of luck on your injections!
Should I expect bruising and swelling after Belotero fillers?
The undereye region is the most common area for bruising after filler injections. This risk can be minimized with proper technique, ice, avoiding blood thinner and using Arnica montana prior to injections. However, you can't eliminate the risk completely. I prefer hyaluronic acid based fillers there such as Restylane. These can be modified or reversed if needed following injection. I hope this information is helpful for you.
Stephen Weber MD, FACS
Denver Facial Plastic Surgeon